# SDR CALA2025111711264

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 73,587 hours, 26,272 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 285A10106
- Part serial: D02329
- Condition: Faulty
- Location: Zone 100
- Part time: 73,563 hours, 26,261 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO SLAT FAIL LIGHT LIGHT ON FOUND SMYDC1 FAULTING ON LAST LEG. REMOVED AND REPLACE SMYD 1 AMM 27-32-42 OPS CHECK SAT.
